Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

The least cardinal for which
the Baire category theorem fails


Author: Marion Scheepers
Journal: Proc. Amer. Math. Soc. 125 (1997), 579-585
MSC (1991): Primary 03E20, 04A20
MathSciNet review: 1350961
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The least cardinal for which the Baire category theorem fails is equal to the least cardinal for which a Ramseyan theorem fails.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 03E20, 04A20

Retrieve articles in all journals with MSC (1991): 03E20, 04A20


Additional Information

Marion Scheepers
Affiliation: Department of Mathematics, Boise State University, Boise, Idaho 83725-0001
Email: marion@cantor.idbsu.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-97-03597-1
PII: S 0002-9939(97)03597-1
Received by editor(s): December 14, 1994
Received by editor(s) in revised form: July 17, 1995
Communicated by: Andreas R. Blass
Article copyright: © Copyright 1997 American Mathematical Society